| Model Number |
8404ZX |
| Medical Device Problem Codes |
No Display/Image (1183); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that errors persist: monitor image simply freezes (in the middle of the examination).Monitor simply switches off in the middle and then restarts video button can no longer be operated or stopped, etc.Unfortunately, these errors only occur sporadically and cannot be reproduced.No negative impact in state of health reported.
Additional Manufacturer Narrative
During the inspection the error description provided by the customer "monitor image simply freezes" was confirmed, and further defects (usb/hdmi board defective, image flickers/flickers during video recording) were detected.Based on the defects identified during the technical inspection, it is concluded that the most likely cause of the described fault is due to wear and tear from use.The event is filed under internal karl storz complaint id: (b)(4).